Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some remarks on a result of Bougoffa
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2010 (English)In: The Australian Journal of Mathematical Analysis and Applications, ISSN 1449-5910, Vol. 7, no 2, article id 60Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 7, no 2, article id 60
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4137Local ID: 204fb3d6-d4b8-4f7f-9903-6c0714763733OAI: oai:DiVA.org:ltu-4137DiVA, id: diva2:977001
Note

Godkänd; 2011; 20111108 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://ajmaa.org/searchroot/files/pdf/v7n2/v7i2p19.pdf

Authority records BETA

Oguntuase, JamesPersson, Lars-Erik

Search in DiVA

By author/editor
Oguntuase, JamesPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
The Australian Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf